×

Found 134 Documents (Results 1–100)

100
MathJax

Multiple scale procedure in Laplace transform space for solution of weakly nonlinear wave equation. (English) Zbl 1218.35145

Dimiev, Stancho (ed.) et al., Contemporary aspects of complex analysis, differential geometry and mathematical physics. Proceedings of the 7th international workshop on complex structures and vector fields, Plovdiv, Bulgaria, August 31–September 4, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-390-3/hbk). 74-80 (2005).
PDF BibTeX XML Cite
Full Text: Link

Fast computation of elliptic integrals and their generalizations. (Russian, English) Zbl 1101.33011

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 11, 1938-1953 (2005); translation in Comput. Math. Math. Phys. 45, No. 11, 1864-1678 (2005).
PDF BibTeX XML Cite

Second order sufficient conditions for optimal control subject to first order state constraints. (English) Zbl 1100.49023

Cagnol, John (ed.) et al., Control and boundary analysis. Selected papers based on the presentation at the 21st conference on system modeling and optimization, Sophia Antipolis, France, July 21–25, 2003. Boca Raton, FL: Chapman & Hall/CRC (ISBN 1-57444-594-4/pbk). Lecture Notes in Pure and Applied Mathematics 240, 293-304 (2005).
MSC:  49K15
PDF BibTeX XML Cite

Goursat problem and a nonlocal problem for a class of third-order equations problem. (Russian) Zbl 1108.35124

Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. Proceedings of the seminar dedicated to the 60th birthday of Prof. V. N. Vragov, October 3-5, 2005. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN (ISBN 5-86134-128-1/pbk). 98-108 (2005).
MSC:  35M10 35A05 35L15
PDF BibTeX XML Cite

Bellman method for an optimal control problem. (Russian) Zbl 1100.49005

Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. Proceedings of the seminar dedicated to the 60th birthday of Prof. V. N. Vragov, October 3-5, 2005. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN (ISBN 5-86134-128-1/pbk). 93-97 (2005).
MSC:  49J20 35B40 35K45
PDF BibTeX XML Cite

Theorems on the existence and nonexistence of solutions of the Cauchy problem for degenerate parabolic equations with nonlocal source. (Ukrainian, English) Zbl 1094.35064

Ukr. Mat. Zh. 57, No. 11, 1443-1464 (2005); translation in Ukr. Math. J. 57, No. 11, 1687-1711 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behaviour of unbounded solutions of essentially nonlinear second-order differential equations. I. (Russian, English) Zbl 1102.34034

Ukr. Mat. Zh. 57, No. 3, 338-355 (2005); translation in Ukr. Math. J. 57, No. 3, 406-426 (2005).
MSC:  34D05 34C11
PDF BibTeX XML Cite
Full Text: DOI

Discrete models of differential equations: the roles of dynamic consistency and positivity. (English) Zbl 1094.65073

Allen, Linda J. S. (ed.) et al., Difference equations and discrete dynamical systems. Proceedings of the 9th international conference, Los Angeles, CA, USA, August 2–7, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-520-5/hbk). 51-70 (2005).
PDF BibTeX XML Cite

Application of the complex boundary element method to solution of boundary value problems for linear parabolic partial differential equation. (Ukrainian. English summary) Zbl 1091.65095

MSC:  65M20 35K20
PDF BibTeX XML Cite

On two-sided a posteriori estimates of computational errors for linear elliptic type boundary value problems. (English) Zbl 1088.65583

Simos, Theodore S. (ed.) et al., ICNAAM 2005. International conference on numerical analysis and applied mathematics 2005. Official conference of the European Society of Computational Methods in Sciences and Engineering (ESCMSE), Rhodes, Greek, September 16–20, 2005. Weinheim: Wiley-VCH (ISBN 3-527-40652-2/hbk). 222-225 (2005).
PDF BibTeX XML Cite

An inverse problem for the telegraph equation. (English) Zbl 1102.93025

Cagnol, John (ed.) et al., System modeling and optimization. Proceedings of the 21st IFIP TC7 conference held in Sophia Antipolis, France, July 21–25, 2003. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-7760-2/hbk). IFIP, International Federation for Information Processing 166, 177-189 (2005).
MSC:  93C20 93B07 35L10
PDF BibTeX XML Cite

Parabolic equations in locally uniform spaces. (English) Zbl 1125.35046

Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 421-432 (2005).
MSC:  35K15 35-02
PDF BibTeX XML Cite

Bifurcation and related topics in elliptic problems. (English) Zbl 1109.35014

Chipot, Michel (ed.) et al., Stationary partial differential equations. Vol. 2. Amsterdam: Elsevier/North Holland (ISBN 0-444-52045-7/hbk). Handbook of Differential Equations, 127-209 (2005).
PDF BibTeX XML Cite

On the numerical analysis of rapid oscillation. (English) Zbl 1080.65058

Winternitz, P. (ed.) et al., Group theory and numerical analysis. Selected papers based on the presentation at the workshop, Montréal, Canada, May 26–31, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3565-3/pbk). CRM Proceedings and Lecture Notes 39, 149-163 (2005).
PDF BibTeX XML Cite

Wave maps and ill-posedness of their Cauchy problem. (English) Zbl 1130.35087

Reissig, Michael (ed.) et al., New trends in the theory of hyperbolic equations. Basel: Birkhäuser (ISBN 3-7643-7283-4/hbk). Operator Theory: Advances and Applications 159, 1-111 (2005).
PDF BibTeX XML Cite
Full Text: DOI

An introduction to wave equations. (English) Zbl 1084.35048

Clemence, Dominic P. (ed.) et al., Mathematical studies in nonlinear wave propagation. Proceedings of the NSF-CBMS regional research conference, Greensboro, NC, USA, May 15–19, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3349-9/pbk). Contemporary Mathematics 379, 1-20 (2005).
PDF BibTeX XML Cite

Existence and asymptotics of solutions for a class of second-order quasilinear ordinary differential equations. (English. Russian original) Zbl 1088.34511

Differ. Equ. 41, No. 6, 757-763 (2005); translation from Differ. Uravn. 41, No. 6, 723-729 (2005).
Reviewer: Robert Hakl (Brno)
MSC:  34B40 34E10 34D05
PDF BibTeX XML Cite
Full Text: DOI

The dichotomy property of solutions of quasilinear equations in problems on inertial manifolds. (English. Russian original) Zbl 1104.34044

Sb. Math. 196, No. 4, 485-511 (2005); translation from Mat. Sb. 196, No. 4, 23-50 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Monte Carlo methods for solution to the first boundary problem of a polyharmonic equation. (Russian, English) Zbl 1114.65002

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 3, 495-508 (2005); translation in Comput. Math. Math. Phys. 45, No. 3, 476-489 (2005).
PDF BibTeX XML Cite

Solution of singularly perturbed convection-diffusion problems by the method of local Green functions. (Russian, English) Zbl 1114.35058

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 3, 462-471 (2005); translation in Comput. Math. Math. Phys. 45, No. 3, 444-453 (2005).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software